# SDR ASAA0580144

- Difficulty date: February 28, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Engine: Pwa JT8D219
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Part number: 993658087
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HV - CHECK - FLOORBEAM INTERCOSTAL IS CRACKED.  REPLACED INTERCOSTAL.  (K)
